Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

blondiegirl

Member
  • Total Reviews

    0
  • Content Count

    51
  • Joined

  • Last visited

Community Reputation

0 Neutral

About blondiegirl

  • Rank
    Blondie Girl
  • Birthday 12/07/1980

Profile Information

  • Gender
    Female
  • Location
    Los Angeles, California
  • Interests
    I am opening a tea house in california in Studio City. I love to dance and watch reality shows :)

Recent Profile Visitors

1757 profile views
  1. Some side effects dont start until after you stop accutane! It has made my life miserable trying to figure out how to get rid of them!
  2. Iet has been 9 months since my last dose and I am still dealing with HORRIBLE side effects!
  3. I had the same problem! At first my eyes were just dry and red and then they got really swollen! I took accutane for 2 months and stopped becacuse of my eye dryness redness and swelling. It has now been 8 months since my last dose, and I am still having this problem! I would much rather have ance then eye swelling any day! I regret taking accutane! My eye swelling is so depressing! I hope it goes away but I am losing hope! I have been to so many eye doctors and used steroid eye drops ect ect
  4. I have the same problem and I have swelling of my eyes and eyelids as well. How long ago did you get off accutane? I am on alrex and it helps a little. Ypou should see an eye doctor! yea i have an appointment soon! it went on the whole 7months i was on it, iv been off it 3 weeks now and its still happening, my eyes started 2 swell and i got a lump in 1 of my eye lids which is still there but not as big! and i constantly had styes and sore eyes and my vision is terrible now, how long hav u
  5. That doesn't sound like a biased opinion at all. LeadZeplin, Oli Girl is not biased! She helps a lot of people on this board! I wish I talked to her prior to taking accutane and maybe I wouldn't have been in the situation I am in now!
  6. I have the same problem and I have swelling of my eyes and eyelids as well. How long ago did you get off accutane? I am on alrex and it helps a little. Ypou should see an eye doctor!
  7. Hi oli girl~ Originally they thought I might have an autoimmune disease. They tested me for Lupus, Rhumetoid Arthritis, and thyroid problems. All of which I was negative for. I had a positive ANA though. Do you think I should get tested for Chron's disease? Thanks, Ash
  8. I have had the same problem and it has made me REALLY depressed! I was on accutane for 2 months and off of it now for almost 8 months. It has gotten better but the swelling of my eyes is still horrible. I've been to 11 different eye doctors and they cant figure out what accutane did to my eyes. Sometimes my eyeballs even swell. I cant wear eye make up or contacts, which is why i'm o depressed! I've tried steroid drops (lotemax, FML, alrex) , allergy drops (pataday, elistat), antibiodics (dox
  9. I went to my general doctor today for my chronic eyelid swelling, water retention, and joint pain. He said that I show a marker for autoimmune disease (lupus, crones disease, thyroid ect). I am going to a specialist for that next week. Did anyone else get this from accutane?
  10. When I put in my contacts now my eyes get more swollen. I never had this problem before Accutane.
  11. Thank so much Lamarr! You have been extremely helpful! My doctor did tell me about the increase in pressure , so I am only going to use it for a week. Hopefully it works but I don't think it will considering I have already tried a different steroid. I sent you an e-mail. Thanks again!
  12. Yes, it has been known in a lot of people to have caused thyroid disorders. Roche and others have really not done any studies regarding Retinoids and thier effects on the thyroid. I have never understood why it is not listed as a side effect as many people who have reported it. Also b/c info on side effects for Chemo patients mention it can cause hypothyroid. http://www.chemocare.com/BIO/accutane.asp I develped autoimmune thyroid problem two months after my course was over. I am just now ha
  13. Be careful with the steroid ointment. Use a search engine of your choice to search about steroid-induced rosacea. There are also several posts on these boards about steroid-induced rosacea. MrsZ, madzippy, etc are just two of the posters I can recall offhand who have experienced steroid induced rosacea. So be careful! I checked those posts. Thank you! I am using an eye steroid ointment. Can that cause rosacea like the steroid for your face can?
  14. Be careful with the steroid ointment. Use a search engine of your choice to search about steroid-induced rosacea. There are also several posts on these boards about steroid-induced rosacea. MrsZ, madzippy, etc are just two of the posters I can recall offhand who have experienced steroid induced rosacea. So be careful! Thank you so much wynne for the warning! I will check it out!
  15. I went to the doctor today and he said for me to get my thyroid checked. I got it checked right after accutane and there was nothing wrong with it. I am going to also start a new steroid ointment. I hope this works! BTW I wish you all the best Wynne!
×